# SDR NACA2023011000001

- Difficulty date: January 10, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 9,999 hours, 9,999 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG BLEED OFF. PERFORMED AIR SUPPLY BITE PER AMM 36-23-00 FOUND LEFT PRSOV FAULTS REF LP B073510, REMOVED AND REPLACED LH PRSOV PER AMM 36-11-09 OPS CHECK GOOD.
